# SDR DALA1157416309

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 911,872 hours, 24,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT DOOR 3R WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACEDTHE EMERGENCY ESCAPE PATH LIGHT MODULE.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT MODULE WAS REPLACED.
